Follow
Mohamed Rhoudaf
Mohamed Rhoudaf
moulay ismail university faculty of sciences
Verified email at umi.ac.ma
Title
Cited by
Cited by
Year
Existence of a renormalized solution for a class of nonlinear parabolic equations in Orlicz spaces
E Azroul, H Redwane, M Rhoudaf
Portugaliae Mathematica 66 (1), 29-63, 2009
442009
Strongly nonlinear variational parabolic problems in weighted sobolev spaces
L Aharouch, E Azroul, M Rhoudaf
The Australian journal of Mathematical Analysis and Applications 5 (2), 1-25, 2008
332008
Entropy solution for a nonlinear elliptic problem with lower order term in Musielak–Orlicz spaces
R Elarabi, M Rhoudaf, H Sabiki
Ricerche di Matematica 67, 549-579, 2018
272018
On some p (x)-quasilinear problem with right-hand side measure
E Azroul, MB Benboubker, M Rhoudaf
Mathematics and Computers in Simulation 102, 117-130, 2014
252014
Existence results for some unilateral problems without sign condition with obstacle free in Orlicz spaces
L Aharouch, A Benkirane, M Rhoudaf
Nonlinear Analysis: Theory, Methods & Applications 68 (8), 2362-2380, 2008
212008
Renormalized solution for a nonlinear parabolic problems with noncoercivity in divergence form in Orlicz spaces
SH Nassar, H Moussa, M Rhoudaf
Applied Mathematics and Computation 249, 253-264, 2014
202014
Capacity solution to a coupled system of parabolic–elliptic equations in Orlicz–Sobolev spaces
H Moussa, F Ortegón Gallego, M Rhoudaf
Nonlinear Differential Equations and Applications NoDEA 25, 1-37, 2018
192018
Strongly nonlinear elliptic variational unilateral problems in Orlicz space
L Aharouch, A Benkirane, M Rhoudaf
Abstract and Applied Analysis 2006 (1), 046867, 2006
192006
Entropy Solution for Some -Quasilinear Problem with Right-Hand Side Measure
E Azroul, MB Benboubker, M Rhoudaf
182012
Entropy solutions for a nonlinear parabolic problems with lower order term in Orlicz spaces
M Mabdaoui, H Moussa, M Rhoudaf
Analysis and Mathematical Physics 7, 47-76, 2017
152017
Nonlinear unilateral problems in Orlicz spaces
L Aharouch, E Azroul, M Rhoudaf
Applicationes Mathematicae 33, 217-241, 2006
152006
Existence of Solutions for Unilateral Problems in L1 Involving Lower Order Terms in Divergence form in Orlicz Spaces
L Aharouch, E Azroul, M Rhoudaf
Journal of Applied Analysis 13 (2), 151-181, 2007
142007
Capacity solution to a nonlinear elliptic coupled system in Orlicz–Sobolev spaces
H Moussa, F Ortegón Gallego, M Rhoudaf
Mediterranean Journal of Mathematics 17 (2), 67, 2020
132020
Strongly nonlinear elliptic unilateral problems in Orlicz space and L1-data
L Aharouch, M Rhoudaf
J. Inequal. Pure Appl. Math 6 (2), 1-20, 2005
132005
Existence of solutions for nonlinear parabolic systems via weak convergence of truncations.
E Azroul, H Redwane, M Rhoudaf
Electronic Journal of Differential Equations (EJDE)[electronic only] 2010 …, 2010
122010
Capacity solution and numerical approximation to a nonlinear coupled elliptic system in anisotropic Sobolev spaces
F Ortegón Gallego, M Rhoudaf, H Talbi
WILMINGTON SCIENTIFIC PUBLISHER, 2022
112022
Approximation of the biharmonic problem using P1 finite elements
R Eymard, R Herbin, M Rhoudaf
Walter de Gruyter GmbH & Co. KG 19 (1), 1-26, 2011
112011
Renormalized solution of nonlinear degenerated parabolic problems with L1-data: existence and uniquness
Y Akdim, J Bennouna, M Mekkour, M Rhoudaf
Recent developments is nonlinear analysis, Proccedings of the conference in …, 2010
112010
Existence of T-solution for degenerated problem via Minty’s lemma
Y Akdime, E Azroul, M Rhoudaf
Acta Mathematica Sinica, English Series 24, 431-438, 2008
102008
On some nonhomogeneous nonlinear elliptic equations with nonstandard growth arising in image processing
E Azroul, A Barbara, M Rhoudaf
1st Spring School on Numerical Methods fo Partial Differential Equations, 2010
92010
The system can't perform the operation now. Try again later.
Articles 1–20